Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Brown, white paste like substance expelling from stomach. Had acid reflux treatment. Reason?

I have a brown an white paste like substance coming up out of my stomach . That cause me to chuck I have to stop coughing a swallow to get it to stop. I was treated for acid re flux the burning went away. When my doctor listen to my air way it is clear. The fit last about 10 to 20 second or until I remember to swallow. Sometime it tasted like food.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Martin,
Welcome to Heathcare Magic Physician's Desk!
The problem may be just a bad reflux disease.
It may be an esophageal pouch although a rare anatomic problem where the food gets collected in a out-pouching of esophagus and later regurgitates.
Please get a barium swallow to rule it out along with other problems.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor